Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 543039, 21 pages
http://dx.doi.org/10.1155/2012/543039
Research Article

Direct Adaptive Fuzzy Sliding Mode Control with Variable Universe Fuzzy Switching Term for a Class of MIMO Nonlinear Systems

1Faculty of Electronic Information and Electrical Engineering, Dalian University of Technology, Dalian 116024, China
2School of Mathematics and Statistics, Henan University of Science and Technology, Luoyang 471039, China

Received 8 October 2012; Accepted 18 November 2012

Academic Editor: Hamid Reza Karimi

Copyright © 2012 Guo Haigang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Sadegh Aminifar, and Arjuna bin Marzuki, “Horizontal and Vertical Rule Bases Method in Fuzzy Controllers,” Mathematical Problems in Engineering, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Lihua Fu, and Dan Wang, “Fusion Control of Flexible Logic Control and Neural Network,” Mathematical Problems in Engineering, vol. 2014, pp. 1–17, 2014. View at Publisher · View at Google Scholar
  • Meng Joo Er, and Sayantan Mandal, “A Survey of Adaptive Fuzzy Controllers: Nonlinearities and Classifications,” IEEE Transactions on Fuzzy Systems, vol. 24, no. 5, pp. 1095–1107, 2016. View at Publisher · View at Google Scholar
  • Akbar Nikzad Goltapeh, Mohammad Reza Shokouhyan, Abolfazl Motekallem, and Mojtaba Sharifi, “Indirect adaptive fuzzy sliding mode control of 3D inverted pendulum,” 2017 IEEE 4th International Conference on Knowledge-Based Engineering and Innovation, KBEI 2017, vol. 2018-, pp. 0919–0924, 2018. View at Publisher · View at Google Scholar